# SDR WVER2016052700002

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 32,162 hours, 23,347 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 202
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 FWD SIDE OF BULKHEAD, LBL30 STIFFENER HAS AN INDICATION .25" LONG IN THE UPPER EDGE OF FLANGE.  FAILED NDT INSPECTION.
